MAUDE Adverse Event Report: ARTHREX, INC. DRILL FOR 2.4MM PL HIP HARD BONE; BIT, DRILL

ARTHREX, INC. DRILL FOR 2.4MM PL HIP HARD BONE; BIT, DRILL
Model Number DRILL FOR 2.4MM PL HIP HARD BONE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a procedure, the surgeon was using the bio 2.4 mini hip pushlocks and the anchors broke upon using.Both shattered on the first tap with hammer.The correct drill and details were used performing the insertion of anchors according to manuel/technique guides.The case was completed by using a new ar-2924bch and ar-2924dh-2.

Brand Name
DRILL FOR 2.4MM PL HIP HARD BONE
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11802240
Report Number1220246-2021-03071
Device Sequence Number13727932
Product Code HTW
UDI-Device Identifier00888867318724
UDI-Public00888867318724
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberDRILL FOR 2.4MM PL HIP HARD BONE
Device Catalogue NumberAR-2924DH-2
Device Lot Number12648814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/10/2021
Patient Sequence Number1